Yes it can be anxiety - the clinical terms for these feelings are "de-personalization" and "de-realization". Typically you feel as if your out of your body - or - that "reality" is not quite "real" - in that there's just something odd about what you're perceiving. This shows up in various mental illnesses and severe drug withdrawal - especially from benzodiazepines (like Xanax, Ativan, Klonipin, etc.) - or - due to nutritional deficiencies (like the electrolytes) combined with heightened anxiety. When benzo's are given to patients having these symptoms, they usually vanish. BZ's act as GABA agonists - they "assist" the neurotransmitter responsible for the parasympathetic response (calming) - which adds clinical evidence to the theory that the culprit for de-realization has got a lot to do with your level of anxiety. See if you can exercise - and if you can - see if the feelings abate in any way as become calmer. By the way - this is a biological approach - there are mountains of research and literature on transcendent states of consciousness where reality appears to be an illusion.